Illinois Journal of Mathematics

Quotient fields of residue class rings of function rings

Leonard Gillman and Meyer Jerison

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 4, Issue 3 (1960), 425-436.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255456059

Digital Object Identifier
doi:10.1215/ijm/1255456059

Mathematical Reviews number (MathSciNet)
MR0124727

Zentralblatt MATH identifier
0098.30701

Subjects
Primary: 46.25

Citation

Gillman, Leonard; Jerison, Meyer. Quotient fields of residue class rings of function rings. Illinois J. Math. 4 (1960), no. 3, 425--436. doi:10.1215/ijm/1255456059. https://projecteuclid.org/euclid.ijm/1255456059


Export citation